Home > Research > Publications & Outputs > Finite generation in C*-algebras and Hilbert C*...

Associated organisational unit

Electronic data

  • 1402.4411

    Submitted manuscript, 140 KB, PDF document

Links

Text available via DOI:

View graph of relations

Finite generation in C*-algebras and Hilbert C*-modules

Research output: Contribution to journalJournal articlepeer-review

Published
  • David Blecher
  • Tomasz Kania
Close
<mark>Journal publication date</mark>13/10/2014
<mark>Journal</mark>Studia Mathematica
Issue number2
Volume224
Number of pages9
Pages (from-to)143-151
Publication StatusPublished
<mark>Original language</mark>English

Abstract

We characterize C*-algebras and C*-modules such that every maximal right ideal (resp. right submodule) is algebraically finitely generated. In particular, C*-algebras satisfy the Dales-Żelazko conjecture.